# SDR 2007UALA04990

- Difficulty date: December 7, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 21,813 hours, 5,571 cycles
- Engine: Pwa PW4052
- Engine time: 21,813 hours, 5,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Burned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IS BURNED AND CRACKED AT COMBUSTION CHAMBER BULKHEAD FWD OF AP-8 PLUG AT 7:00 POS.  DAMAGE IS BEYOND LIMITS.
